Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
viallit2019

Help please,Without lymecycline(Tetralysal) pimples continue to appear for 20 years

Hi, I'm Italian,  35 years old and since I was 13, pimples continue to appear on the face  . With Tetralysal the pimples don't come out anymore and I don't even have the shaving folliculitis around the mouth where pimples continue to appear, especially after I shave. The face is very clean. With my dermatologist we discovered 6 months ago that without the intake of limeciclina (Tetralysal) the pimples continue to appear and so I am forced to make antibiotic cycles or not to take it anymore since it is antibiotic. In the pauses of the assumption the pimples appear. For this thing I am very depressed and with the dermatologist we consider that sooner or later the drug will not give effect because it is an antibiotic. It is not possible to take the antibiotic indefinitely. Creams, gels, lotions, detergent soaps do nothing to me. Only the limeciclina is effective, I must say however that I have not tried other antibiotics. What can I do? Thank you

Edited by viallit2019

Share this post


Link to post
Share on other sites
18 hours ago, viallit2019 said:

What can I do? Thank you

 

the problem is that  antibiotics  Strip the gut of  good bacteria and can result in other skin problems.

 most people say you should take probiotics  to help any side effects while/after taking antibiotics ( I believe  i read fresh probiotics are best )

 

there is tones of other things you can try like avoiding certain foods/drinks, trying vitamins, trying different sls free soaps and using creams or products which help kill bad skin bacteria. importantly you need to research your type of skin problem to better understand how to treat it.

google some of these things.

 

Share this post


Link to post
Share on other sites

The intake of Tetralysal did not create any other skin problem, in fact the folliculitis that always appeared to me on the two outer areas of the mustache, left and right, disappeared while I was taking it. The creams, the lotions, the gels do not do anything to me do not stop the appearance of pimples, I have tried everything in 20 years: Benzac,Airol,Retin A ,Dalacin,Zynerit,Erytromicine..

Edited by viallit2019

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×